# SDR USAA980554

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 1146
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH CREASE APU DOOR AFT LATCH CUTOUT AT STATION 1146 ON SKIN.  INSTALLED DOUBLER PER EA 62761.  (M)
